# SDR SWIA201743433

- Difficulty date: June 15, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 37,322 hours, 22,978 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF PASSENGER DOOR INNER SKIN FOUND A CRACK IN THE RADIUS OF INTERCOSTAL ON UPPER AFT CORNER OF DOOR.  REMOVED AND INSTALLED NEW PAX DOOR INTERCOSTAL IAW SRM. ALL CHECKED GOOD.
